# SDR MALA030513

- Difficulty date: November 19, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- Aircraft time: 30,590 hours, 25,294 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING E-CHECK INSPECTION. STA 294 BL 0 SEAT TRACK CORRODED.  MAINTENANCE REMOVE DAMAGED SEAT SECTION AND INSTALLED NEW SECTION, IAW MESABA EO A53060, DATED 11/3/03.  A/C RELEASE DATE 12/2/03.  REFER TO 409 NR 1206073 FOR FURTHER DETAIL.
